# SDR HAL960045

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 979
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CORROSION ON THE BELT FRAME ANGLE STATION 979, AFT SIDE, FROM STRINGER 51 RIGHT TO STRINGER 51 LEFT.  CUT OUT CORRODED ANGLE AND INSTALLED NEW CHANNEL.  REPAIR PER SRM 53-30-00.  (M)
